# SDR UPS803650

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9887426
- Condition: Corrosion
- Location: Fs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON UPPER FLANGE LOWER SURFACE OF FLOOR BEAM F.S. 1680, UNDER NR 3 SEAT TRACK.  REPAIRED IAW DC8-5310-7125-A.
